Authors: Jočić, Dragan 
Štajner-Papuga, Ivana
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Distributivity laws for quasi-linear means
Journal: Iranian Journal of Fuzzy Systems
Volume: 19
Issue: 1
First page: 1
Last page: 11
Issue Date: 2022
Rank: ~M21a
ISSN: 1735-0654
DOI: 10.22111/IJFS.2022.6547
Aggregation operations play a fundamental role in a large number of disciplines, from mathematics and natural sciences to economics and social sciences. This paper is focused on the problem of distributivity for some special classes of aggregation operations, and quasi-linear means. Characterization of distributivity pairs for uninorms, semi-uninorms and associative a-CAOA vs quasi-linear means is given.
Keywords: uninorms | semi-uninorms | T-uninorms | S-uninorms | bi-uninorms | semi-t-operators
Publisher: University of Sistan and Baluchestan

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.